# SDR BAQA2006008

- Difficulty date: December 4, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N89SM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6425
- Aircraft time: 9,115 hours, 23,843 cycles
- Engine: Tmeca ARRIEL1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 7282
- Part serial: 380
- Condition: Bypassing
- Location: Tail Rotor
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

DURING START UP, AS HYDRAULIC PRESSURE INCREASED THE TAIL ROTOR SERVO WENT HARD OVER TO THE LEFT.
